MathSciNet Relay Station
MathSciNet bibliographic data
MR1998391 14N15
Carlini, Enrico; Chipalkatti, Jaydeep On Waring's problem for several algebraic forms. Comment. Math. Helv. 78 (2003), no. 3, 494–517.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement